default search action
"Enumeration formulæ for pattern restricted Stirling permutations."
Markus Kuba, Alois Panholzer (2012)
- Markus Kuba, Alois Panholzer:
Enumeration formulæ for pattern restricted Stirling permutations. Discret. Math. 312(21): 3179-3194 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.